Connect with others who understand.

sign up log in
About MyEpilepsyTeam

Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Stay Away From Fycompa. That Medication Is Evil

Stay Away From Fycompa. That Medication Is Evil

I started taking Fycompa and boy it turns me into a grumpy a-hole. It also makes me so dizzy it feels like I just got off an amusement park ride. I'm talking to my doctor to see if I can stop taking it. But stay away..Worst. Medication. Ever.

A MyEpilepsyTeam Member said:

Never heard of it! Tegretol, as jksk81 said can work for some. It depends on what kind of epilepsy you have. I'm on lamotrogine, which really dosen't have too many side effects for me, mostly lucid dreams, mild acne which is tolerable. Really bad dandruff though. Instant relief head and shoulders or you'll scratch like a dog. But no mood issues. Keppra? I turn into a mental case. Tegretol works better for partial seizures. I was on it as a child. But it gave me a lot of adverse effects from screwed up teeth ,wrecks your bones and changed my eyecolor.It's an old drug and does work very well for many.It really depends on your system.Do watch your bones though. Just run some ideas by your neurologist. Good Luck.

edited, originally posted over 6 years ago
A MyEpilepsyTeam Member said:

Keppra made me very irritable. Everything seemed to make me angry!

posted over 6 years ago
A MyEpilepsyTeam Member said:

I am currently am on fycompa and am doing fine. I am on fycompa, vimpat, and keppra. I have been on lamictal, and it stopped being effective. Clonazepam was evil. My son was wondering why I was mad all the time. All of these medicines have a side effect. How you react to it could be different than how I react. Use your own judgement for what's best for you. Good Luck.

posted about 6 years ago
A MyEpilepsyTeam Member said:

Talk to your Docter about Tegertal xr.

posted over 6 years ago
A MyEpilepsyTeam Member said:

There are several meds to try have you tried Tegertal XR, calazpam, or topamax

edited, originally posted over 6 years ago
Already a Member? Log in